FREE SHIPPING ON ORDERS OVER $120*
View Cart
free shippingships fast

HISTACLEAR 10MG TABLETS 30s

$19.99 NZD
SKU 2262622
Qty:
Histaclear 10mg Tablets may help to provide fast and effective relief from symptoms associated with perennial or seasonal allergic rhinitis or hayfever. It may also provide relief for signs of chronic urticaria or hives and other skin allergic reactions. It is generic of Zyrtec.
People who purchased this also purchased these:

Histaclear 10mg Tablets 30s

Histaclear 10mg Tablets may help to provide fast and effective relief from symptoms associated with perennial or seasonal allergic rhinitis or hayfever. It may also provide relief for signs of chronic urticaria or hives and other skin allergic reactions. It is generic of Zyrtec.

What are the benefits and features of Histaclear 10mg Tablet?
Helps to provide fast effective relief from symptoms of allergic rhinitis or hayfever as well as hives.

Allergies come in many forms. Seasonal hayfever seem to spurt during spring as the plants pollinate and produce a multitude of pollens to regenerate and reproduce, leaving a lot of pollen in the air.

In New Zealand there are thousands of people prone to hayfever commonly known as seasonal rhinitis as well as seasonal conjunctivitis. Some of its widely experienced symptoms are: persistent sneezing, clogged nose, runny nose, watery and itchy eyes, or sometimes red eyes with a burning sensation.

One trusted brand used by kiwis is Histaclear 10mg. It is the generic brand of Zyrtec that provides the same fast and effective relief from symptoms of hayfever and other forms of allergic reactions. Because it is generic, you get the same effective result without the high cost of advertising brands.

What is the recommended dosage?
  1. Adults and children over 6 years of age;
    • The usual daily dose is one tablet (10mg) as a single dose.
  2. Children 1 - 6 years
    • 5mg as a single dose.
  3. In children over 6 years of age
    • the daily dose of 10mg is given as a single or divided dose, due to the effects of Histaclear not lasting as long in children. Individuals will vary in their response to medicines and this applies to Histaclear also.
Are there any warnings and precautions?
  • It is not suitable for individuals who have known allergies to:
    • any medicine containing cetirizine
    • hydroxyzine (another antihistamine related to cetirizine)
    •  any of the ingredients listed at the end of this information.
  • Symptoms of an allergic reaction to Histaclear may include shortness of breath, wheezing or difficulty breathing; swelling of the face, lips, tongue or other parts of the body; rash, itching or hives on the skin.
  • Do not use Histaclear in children less than 1 year of age.
  • Talk to your pharmacist or doctor if you are not sure whether you should take this medicine.
  • Take extra precaution and discuss with your doctor prior to taking Histaclear if:
    • You are allergic to any other medicines, foods, preservatives or dyes
    • You have epilepsy (fits/seizures/convulsions)
    • You have kidney problems
    • You have any other medical conditions
    • You are pregnant, plan to become pregnant, or are breastfeeding.
Save on petrol - buy Histaclear 10mg Tablets 30s online at a great price and have it shipped to your door fast!

Customer Declaration:
I agree to use strictly as directed and if symptoms persist or if I suffer any adverse effects, I will contact my Doctor or Pharmacist. This is a "Pharmacy  Medicine". By ordering this product I acknowledge that I have read and understand the information regarding the product.

Pharmacy New Zealand 0800 000 980

WE WANT YOU TO BE 100% SATISFIED WITH YOUR SHOPPING EXPERIENCE

 

Need Customer Service? Call 0800 000 980 or email orders@oamarupharmacy.com anytime!


Just a friendly reminder: Any information presented on this site is of a general nature. It is not intended to be a substitute for professional health care specific to your circumstances.It is not intended to diagnose, treat, cure or prevent any disease. Always consult your doctor or a qualified health care professional if you have questions regarding a condition. Use as directed. If symptoms persist contact your health care professional. Customer reviews reflected on the site reflect the individual experiences and may not be typical. Individual results may vary.  Copyright© Pharmacy-NZ.com 2019 All rights reserved 
payment209x109